# SDR CA050329007

- Difficulty date: March 13, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Pilats PC6
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Assy
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FRENCH AUTHORITIES HAVE REPORTED AN INFLT SHUTDOWN WITH INDICATIONS OF A FUEL PUMP DRIVE MALFUNCTION.
